Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 26, 2016, 6:13 PM EDT for Collier County, Glades County, Hendry County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2016, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 26, 2016, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2038 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
339
WWUS82 KMFL 262213
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
613 PM EDT SUN JUN 26 2016
FLZ063-066-070-262300-
INLAND COLLIER COUNTY FL-GLADES FL-HENDRY FL-
613 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR CENTRAL COLLIER...SOUTHWESTERN GLADES AND
WESTERN HENDRY COUNTIES UNTIL 700 PM EDT...
* AT 613 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PALMDALE TO 7 MILES
SOUTHWEST OF FELDA TO 6 MILES SOUTHEAST OF GOLDEN GATE ESTATES...
AND MOVING EAST AT 10 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
LABELLE...IMMOKALEE...GOLDEN GATE ESTATES...PALMDALE...AVE MARIA...
FELDA...HENDRY CORRECTIONAL...ORTONA...PORT LA BELLE...
BIG CORKSCREW ISLAND...ORANGETREE...
BIG CYPRESS NATIONAL PRESERVE...BUNKER HILL...
INTERSECTION I-75 AND EVERGLADES BLVD...LAKE HICPOCHEE...
PICAYUNE STRAND STATE FOREST...DEEP LAKE...MILES CITY...
JEROME AND SUNNILAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2642 8166 2642 8156 2671 8157 2699 8136
2697 8111 2594 8121 2611 8164 2632 8167
TIME...MOT...LOC 2213Z 290DEG 9KT 2692 8136 2649 8153 2619 8152
$$
KONARIKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 26, 4:45 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 26, 4:45 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Miami FL 445 PM EDT SUN JUN 26 2016 .DISCUSSION... --Near Term (tonight and Monday)-- Little change in the pattern through Monday. A back-door front approaching northeastern Florida this afternoon will continue to wash out before approaching the area. Light easterly winds Monday will allow the east coast sea breeze to again move into the interior, and hold the Gulf breeze near the west coast metro areas, which will again be the two main focus areas for showers and thunderstorms Monday afternoon. --Short to Medium Range (Monday night through Wednesday night)-- Another front (currently over the Midwest) will make a run at northern Florida before stalling and washing out north of the area. Surface high pressure over the western Atlantic will also strengthen. These two features will allow winds to turn more southerly and become confluent over the southern peninsula. With seasonably abundant moisture remaining in place, diurnal showers and thunderstorms over south Florida will remain in the forecast. With a more southerly component to the surface flow, afternoon showers and thunderstorms may develop a little closer to the east coast urban corridor than previous days. Warming temperatures aloft should keep any chance for severe thunderstorms low. --Long Range (Thursday through Sunday)-- Generally northwest flow will continue over the midwest and mid- Atlantic states, with a Bermuda high remaining in place. This should continue to promote generally light southeast flow over the region into the weekend. Daytime showers and thunderstorms developing along the Gulf and Atlantic sea breezes will continue to be the predominant weather. && .MARINE... Light to gentle easterly breezes to continue Monday, before a more southerly component develops Tuesday. Wave heights will be generally 2 feet or less. Locally higher winds and waves are possible for brief periods near thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 76 89 75 91 / 20 30 20 40 Fort Lauderdale 78 89 77 90 / 20 20 20 40 Miami 78 90 77 90 / 20 30 20 40 Naples 76 91 76 89 / 40 50 40 30 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && SHORT TERM...22/KS LONG TERM....22/KS
Hazardous weather outlook, Jun 26, 10:25 AM EDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1025 AM EDT SUN JUN 26 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 270200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1025 AM EDT SUN JUN 26 2016 ...SOME STRONG STORMS POSSIBLE ESPECIALLY OVER INTERIOR/WEST COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE, MAINLY IN THE AFTERNOON AND EARLY EVENING HOURS. THE HIGHEST CHANCES WILL BE IN THE INTERIOR AND ALONG THE GULF COAST. THE MAIN THREAT WILL BE GUSTY WIND, SMALL HAIL, AND CLOUD TO GROUND LIGHTNING STRIKES. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 55 MPH THIS AFTERNOON INTO THIS EVENING ESPECIALLY OVER THE INTERIOR AND WEST COAST METRO AREAS. HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO DIME SIZE THIS AFTERNOON INTO THIS EVENING ESPECIALLY OVER THE INTERIOR AND WEST COAST METRO AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE THUNDERSTORMS EACH AFTERNOON AND EVENING ACROSS SOUTH FLORIDA EACH DAY THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL, AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 26, 5:02 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EDT SUN JUN 26 2016
FLZ063-262145-
GLADES FL-
502 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS
FOR NORTHEASTERN GLADES COUNTY UNTIL 545 PM EDT...
* AT 501 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD OVER BUCKHEAD
RIDGE...MOVING SOUTH AT 5 MPH.
* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
TO 55 MPH...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
BUCKHEAD RIDGE...BRIGHTON SEMINOLE RESERVATION AND INDIAN PRAIRIE
CANAL MOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
&&
LAT...LON 2720 8094 2719 8091 2718 8091 2717 8090
2717 8088 2714 8087 2720 8083 2718 8080
2713 8079 2706 8085 2700 8087 2698 8092
2704 8112 2721 8105 2721 8094
TIME...MOT...LOC 2101Z 017DEG 5KT 2713 8088
KONARIKLocal storm report, Jun 26, 5:27 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM MARINE TSTM WIND 1 S BUCKHEAD RIDGE 27.13N 80.89W
06/26/2016 M44 MPH GLADES FL MESONET
MESONET SITE EW1361 BUCKHEAD RIDGE
&&
EVENT NUMBER MFL1600414
FISHERSpecial weather statement, Jun 26, 5:28 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT SUN JUN 26 2016
FLZ063-066-262215-
GLADES FL-HENDRY FL-
528 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR GLADES AND NORTHWESTERN HENDRY COUNTIES
UNTIL 615 PM EDT...
* AT 528 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
VENUS TO 13 MILES NORTH OF MUSE TO NEAR OLGA...AND MOVING SOUTH AT
20 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
LABELLE...LAKEPORT...PALMDALE...MUSE...ORTONA...
PORT LA BELLE AND LAKE HICPOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2679 8111 2659 8157 2703 8156 2703 8127
2712 8127 2712 8117 2721 8117 2721 8112
TIME...MOT...LOC 2128Z 353DEG 15KT 2713 8123 2702 8153 2677 8165
KONARIKLocal storm report, Jun 26, 5:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM MARINE TSTM WIND 6 E BUCKHEAD RIDGE 27.14N 80.79W
06/26/2016 M54 MPH AMZ610 FL MESONET
LAKE OKE NORTH END MESONET
&&
EVENT NUMBER MFL1600415
FISHERLocal storm report, Jun 26, 6:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
611 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG BUCKHEAD RIDGE 27.14N 80.89W
06/26/2016 GLADES FL LAW ENFORCEMENT
TREES AND POWER LINES DOWN. ONE ROOF OF A HOUSE
DAMAGED. REPORTED BY GLADES COUNTY SHERIFF OFFICE
&&
EVENT NUMBER MFL1600416
FISHERSpecial weather statement, Jun 26, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
613 PM EDT SUN JUN 26 2016
FLZ063-066-070-262300-
INLAND COLLIER COUNTY FL-GLADES FL-HENDRY FL-
613 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR CENTRAL COLLIER...SOUTHWESTERN GLADES AND
WESTERN HENDRY COUNTIES UNTIL 700 PM EDT...
* AT 613 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PALMDALE TO 7 MILES
SOUTHWEST OF FELDA TO 6 MILES SOUTHEAST OF GOLDEN GATE ESTATES...
AND MOVING EAST AT 10 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
LABELLE...IMMOKALEE...GOLDEN GATE ESTATES...PALMDALE...AVE MARIA...
FELDA...HENDRY CORRECTIONAL...ORTONA...PORT LA BELLE...
BIG CORKSCREW ISLAND...ORANGETREE...
BIG CYPRESS NATIONAL PRESERVE...BUNKER HILL...
INTERSECTION I-75 AND EVERGLADES BLVD...LAKE HICPOCHEE...
PICAYUNE STRAND STATE FOREST...DEEP LAKE...MILES CITY...
JEROME AND SUNNILAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2642 8166 2642 8156 2671 8157 2699 8136
2697 8111 2594 8121 2611 8164 2632 8167
TIME...MOT...LOC 2213Z 290DEG 9KT 2692 8136 2649 8153 2619 8152
KONARIKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 26, 5:02 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jun 26, 5:28 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Jun 26, 6:27 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 26, 6:37 PM EDT | Special Weather Statement | MFL | Hendry | 38 min |
| Jun 26, 6:49 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 26, 6:58 PM EDT | Special Weather Statement | MFL | Collier | 62 min |
| Jun 26, 7:26 PM EDT | Special Marine Warning | MFL | 49 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.